English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Small eigenvalues of closed surfaces

MPS-Authors
/persons/resource/persons234907

Ballmann,  Werner
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235783

Matthiesen,  Henrik
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235834

Mondal,  Sugata
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

1406.5836.pdf
(Preprint), 161KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Ballmann, W., Matthiesen, H., & Mondal, S. (2016). Small eigenvalues of closed surfaces. Journal of Differential Geometry, 103(1), 1-13. Retrieved from http://projecteuclid.org/euclid.jdg/1460463560.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0CCA-C
Abstract
There is no abstract available